MedElevator Войти в исследования
← Поиск публикаций

DOI 10.15420/ahhj.2010.8.2.113

Медицинская библиотека · The American heart hospital journal · 2010

Repetitive monomorphic ventricular tachycardia as a manifestation of suboptimally treated thyrotoxicosis.

Chandra Preeti A, Vallakati Ajay, Chandra Abhinav B, Pednekar Manali, Ghosh Joydeep

Клинический случайСтатьяПеревод в очереди

Аннотация

Monomorphic ventricular tachycardia (VT) is a unique manifestation of hyperthyroidism. We present the case of a 41-year-old male with a history of hyperthyroidism presenting with palpitations secondary to non-sustained episodes of monomorphic VT. Cardiac arrhythmias due to thyrotoxicosis are perpetually supraventricular in origin. Monomorphic VT in the setting of thyrotoxicosis in the absence of structural heart disease is exceedingly rare. After starting propranolol and increasing the dose of methimazole, the patient had no further episodes of VT. It is important to recognize repetitive monomorphic VT as an understated but important manifestation of thyrotoxicosis. Propranolol is associated with an excellent response in these patients and anti-thyroid medications such as methimazole effectively reverse thyrotoxicity.

Для цитирования: Chandra Preeti A, Vallakati Ajay, Chandra Abhinav B, Pednekar Manali, Ghosh Joydeep. Repetitive monomorphic ventricular tachycardia as a manifestation of suboptimally treated thyrotoxicosis.. The American heart hospital journal. 2010. DOI: 10.15420/ahhj.2010.8.2.113.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.